Pseudomembranous colitis effect of Clindamycin

We have 607 consumer reports for Clindamycin. Pseudomembranous colitis effect occurred in 3%.

Patients statistics on Pseudomembranous colitis side effect for Clindamycin

Female
Male

Average weight in Lbs
146.31
184.75

Average height in Ft
5′ 5″
5′ 10″

Average age
51
48

Clindamycin Circle Diagram 16 consumers of 607 reported about Pseudomembranous colitis

  1. Tyson C. Wagnon says:
    3.5 rating

    Clindamycin for Tonsillitis

    Very strong diarrhea, then to the hospital. pseudomembranous colitis, clindamycin thank. The diarrhea persisted for months

  2. Linda R. Leonard says:
    4.0 rating

    Clindamycin for Jawbone inflammation

    Life threatening condition after ingestion – severe intestinal inflammation! That was probably the most horrible drug experience of my life. 7 days after cessation of the onset began terrible abdominal cramps, extremely strong diarrhea, vomiting from the severe pain! At first I believed in a gastrointestinal infection, but after 3 days I was so dehydrated and powerless, a normal daily routine was now completely impossible for me to go to emergency service. He knew IMMEDIATELY what was going on and immediately asked for a dose of clindamycin! This was followed by 10 weeks of extreme illness, complete exhaustion, hospitalization, very strong antibiotics. I fell as a mother of 3 children and self-employed in this time completely! My tip: IF you have the suspicion of a pseudomembranous colitis: Immediately to the family doctor to express suspicion, it is best to submit several stool samples and make QUICK TEST (!!!) on Clostridium difficile! (Do not just create cultures lasting 7 days!) This germ was then captured at some point completely unnoticed (most likely in a hospital!)! This germ is the only survivor in the intestinal flora after clindamycin u. some other antibiotics, it can multiply cheerfully and lead to extremely serious intestinal inflammation and breakthroughs and even death! In addition, I recommend, especially patents with sensitive bowel, chronic bowel disease, etc., a parallel intake of high-dose GOOD intestinal bacteria to prevent this extreme proliferation of Clostridia! My conclusion – Never again clindamycin! I make sure that if I have to take antibiotics, these are not among the most causing colitis species. Information can be found numerous in the internet!

  3. John J. Moore says:
    4.0 rating

    The cause of taking clindamycin was toothache. My dentist rubbed it on me until the appointment with the oral surgeon. After taking 3 days I got stomach ache and a fungus. Afterwards, I discarded the medication. 6 days after the operation I got pain again, according to the doctor. maybe a small inflammation, prescribed me this amoxicillin. After the consumption of the packaging (10 pieces – say taking 5 days) I got acute diarrhea. Nevertheless, I went to work all week. The following Sunday, the diarrhea did not stop, I still got a fever. On Monday we wanted to go on vacation (was already booked). On Tuesday, I got over 40 ° C fever and was referred by my family doctor to the hospital. There I was immediately isolated and examined for all germs in the bowel movement. Conclusion: I had neither salmonella nor over the limit lying Coliformekeime, but pseudomembranous colitis, caused by the Amoxicillion. To combat the entire clinical picture (intestinal and urinary tract disease) I get back 5 antibiotics per day, hopefully without side effects. According to doctors (I was in hospital for 5 days), this disease can be fatal. How long do I have to wait for my intestine to normalize? I felt for days on the ground and hope that I am only an isolated case, which was unlucky.

  4. Minh S. Randolph says:
    3.5 rating

    Clindamycin for Sinusitis

    My advice for those who are prescribed clindamycin: LET IT STAY. GO TO YOUR PHYSICIAN AND TELL HER IT WANTS AN ANTIBIOTICS THAT CAN NOT AS FAST ASOLATE A PSEUDOMEMBRANOUS ENTEROKOLITIS! YOUR BEST YOU CAN ALSO WRITE PERENTEROL. I have a sinus infection to my ear, nose and throat doctor and got prescribed clindamycin for 14 days. After 6 days, a fluid defecation with yellow mucus set in and increased on the 10th day of application to the addition of blood in the mucus. That was the sign for me as an ignorant to break off the medication and a doctor aufzuschen. Fortunately, I had a nearby internist specializing in gastroenterology. Diagnosis: Pseudomembranous enterocolitis caused by clindamycin. By now, 21 days since the last pill have been clindamycin and it’s still not really gone. It’s also being treated with metronidazole, but that should probably be covered in another article … My advice to anyone who gets prescribed clindamycin is: LET IT STAY. GO TO YOUR PHYSICIAN AND TELL HER IT WANTS AN ANTIBIOTICS THAT CAN NOT AS FAST ASOLATE A PSEUDOMEMBRANOUS ENTEROKOLITIS! YOUR BEST YOU CAN ALSO WRITE PERENTEROL.

  5. Lewis N. Green says:
    4.0 rating

    Clindamycin for Bacterial infection

    I received the drug after the removal of my tonsils, as I unfortunately got a bacterial infection. During the intake I suffered from severe diarrhea, severe abdominal pain and lost 15kg. After discontinuation of the drug, there was no improvement and I am literally physically decayed. My doctor then found a severe pseudomembranous enterocolitis, triggered by clindamycin, more specifically, clostriedia difficile, which often occur after ingestion / proliferation in the intestine. I could only get back on my feet with a very expensive treatment with Vancomycin 1000.

  6. Suzanne J. Yount says:
    4.0 rating

    Clindamycin for Respiratory infections

    Immediately after taking clindamycin, I got stomach and intestinal cramps. Shortly thereafter diarrhea. Since I easily get diarrhea for one day when taking this type of medication, I also took the second tablet (2 a day, as prescribed by the doctor). The diarrhea became the waterfall . On the second day (it was the weekend), I decided to take one more tablet in the morning to see if I would continue to have diarrhea – I had and how, even though I did not take another tablet afterwards, On Monday I went to the doctor – after a blood and stool sample examination, I was not allowed to take this drug all my life, I had a severe allergic reaction to clindamycin, a pseudopiniferous colitis had to be treated with heavy medications, otherwise my intestine would have decomposed – everything is healed.

  7. Elizabeth J. Brown says:
    2.0 rating

    Clindamycin for Wound infection

    After taking clindamycin after 3 weeks (!) Occurrence of pseudomembranous colitis by colonization clostrydium dificile – inpatient hospital stay – symptoms were negated – toxins A and B were not interrogated. This almost fatal outcome of the disease (complete intestinal failure, failure pancreas). Only treatable by special clinic. The stuff can be deadly in its side effects!